# SDR AALA202307246733

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 37,992 hours, 14,634 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00021131
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 34,077 hours, 13,321 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R CHECK SLIDE PRESSURE MESSAGE ON FLIGHT ATTENDANTS PANEL . MAINTENANCE REPLACED DECODER ENCODER UNIT B 300RH4 (DEU) PER AMM 23-73-42 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
